# SDR DXTA2009102603824

- Difficulty date: October 25, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 8,649 hours, 5,279 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS MESSAGE DURING TAKEOFF, RAN CHECKLIST,WOULD NOT RESET UPON LANDING,FLAPS STARTED WORKING AGAIN, FAULT CODE 2 AND 8.  RIGGED RT FLAP SYSTEM RESOLVER AND SECURED CONNECTIONS ON TERMINALS X1 AND X2 OF THE FLAP RETRACT RELAY KZ090. FLAP SYSTEM OPS CHECK GOOD. WORK PERFORMED REF MM 27-50-00.
